# SDR IPXA2025110386316

- Difficulty date: October 27, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 28,301 hours, 17,173 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A53510129200
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, L/E, CUTOUT OF 613AB ACCESS, HAS A CRACK ON FWD O/B SCREW HOLE.   INSTALLED REPAIR DOUBLERS 1 AND 3 ON RH WING LEADING EDGE CUTOUT FOR ACCESS PANEL 613AB IAW SRM 53-15-63 PARAGRAPH 2 (M,N).
